MAUDE Adverse Event Report: B. BRAUN MEDICAL INC.; NEEDLE, HYPODERMIC, SINGLE

B. BRAUN MEDICAL INC.; NEEDLE, HYPODERMIC, SINGLE
Model Number 7G0400
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: event 1: it was reported that the transfer device was deformed.No patient involvement.
 
Additional Manufacturer Narrative
Event 1: this report has been identified as b.Braun medical internal report number (b)(4).A total of 9 unused samples without packaging were provided for further evaluation.The samples were inspected and 1 out of the 9 samples were confirmed for damaged tips.Further investigation was performed in order to determine a root cause for the damaged tip.Demand maintenance records for the finished good lot as well as the manufactured component lots were reviewed and no records were found which would lead to a machine causing the defect.In terms of users, the defect was found during the customer's incoming inspection, and therefore no user could have caused the defect.Additionally, a review of b.Braun personnel was also performed.All procedures in placed were being followed.Batch records for the associated finished goods and components/materials were also reviewed and no non-conformances were found.This defect is not related to the environment or the measurement system.Damaged tips are most-likely caused by blunt force to the tip.The molding process uses a chute and conveyor to minimize the impact to the tip as much as possible.The assembly process uses a wider shroud during siliconization and an off-chute specifically designed to avoid tip damage to minimize the impact to the tip as much as possible.Retained units were evaluated and passed the internal testing.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.While we are able to confirm the exact root cause of the reported defect; we will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
NA
Common Device Name
NEEDLE, HYPODERMIC, SINGLE
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key12655967
Report Number2523676-2021-00339
Device Sequence Number7685592
Product Code FMI
UDI-Device Identifier04046964345388
UDI-Public(01)04046964345388
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K801108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number7G0400
Device Catalogue Number7G0400
Device Lot Number00VL795567
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2021
Supplement Date Received by Manufacturer10/04/2021
Initial Report FDA Received Date10/19/2021
Supplement Report FDA Received Date12/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown